MAUDE Adverse Event Report: RAYNHAM RANEYSCLP CLP DSPOSE -200; SCALP CLIPS

RAYNHAM RANEYSCLP CLP DSPOSE -200; SCALP CLIPS
Model Number 20-1037
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scalp clip was not returned for evaluation (discarded) and no lot number information has been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported the scalp clips chipped off and break during surgery.All the broken parts were recovered.

Brand Name
RANEYSCLP CLP DSPOSE -200
Common Device Name
SCALP CLIPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
MDR Report Key12512640
Report Number3014334038-2021-00196
Device Sequence Number5122012
Product Code HBO
UDI-Device Identifier20886704001154
UDI-Public20886704001154
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number20-1037
Device Catalogue Number201037
Device Lot NumberDN600
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1